Re: Transit time too long! by secondwind ..... Liver Flush Support Forum
Date: 5/21/2006 8:22:10 PM ( 15 years ago ago)
I have tried some stimulant laxatives, and they do work somewha,t but only for the time I use them, then the problem seems to worsen once I quit using them. Fiber tends to make me feel MORE constipated, if that makes any sense.
As of about 3 months ago, I exercise every day, drink TONS of water, take acidophilus and eat a great diet now, and my digestive system is STILL sluggish. ALso, magnesium tends to make me feel very spacey and dizzy, so I am not comfortable taking oxy etc....
I think I got used to having the stress/gluten combo of bowel stimulation that gave me cramps and diarrhea, and now that I don't eat wheat and don't work 12 hour ICU shifts (STRESS), now my gut is sleeping! Meanwhile, it is still not healthy, and my liver and gallbladder are paying the price.
It gets extremely frustrating. Maybe this will just have to be a slow gradual recovery process.
I will look into the lower bowel balance... I hadn't heard of that before.
<< Return to the standard message view
fetched in 0.02 sec, referred by curezone.com/forums/fmp.asp?i=180915